# SDR 0500529860

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 64,895 hours, 63,812 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Computer
- Part number: 258782651
- Part serial: 51287
- Condition: Malfunctioned
- Location: Rudder Stab Aug
- Part time: 17,569 hours, 17,569 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROTATION, THE AIRCRAFT YAWED TO THE LT EVENTUALLY REQUIRING FULL RT RUDDER TRIM AND RT WING DOWN.  COMPLIED WITH COM PROCEDURES AND FLT WAS ABLE TO CONTINUE TO SCHEDULED DESTINATION.  CREW STATED THE LT RUDDER PEDAL WAS ABOUT 5 INCHES FORWARD AND JAMMED AND HAD NO LT RUDDER EFFECT IN MANUAL CONTROL.  THE LANDING AT DTW WAS UNEVENTFUL.  MAINTENANCE REPLACED THE STABILIZER AUGMENTATION COMPUTER, A JAMMED RUDDER TRIM PEDESTAL KNOB SPIRAL DRIVE TRIM PLATE ASSEMBLY, INDICATOR, AND PEDAL FOLLOWER.  AIRCRAFT RETURNED TO SERVICE.
